Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 16470, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/16470

Strong convergence of approximation fixed points for nonexpansive nonself-mapping

Department of Mathematics, Tianjin Polytechnic University, Tianjin 300160, China

Received 17 May 2006; Accepted 22 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rudong Chen and Zhichuan Zhu, “Strong convergence of approximation fixed points for nonexpansive nonself-mapping,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 16470, 12 pages, 2006. https://doi.org/10.1155/IJMMS/2006/16470.